# SDR 98ZZZX3884

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N9292S
- Make and model: Piper PA 46-350P
- Aircraft serial: 4636115
- Engine: Lyc TIO540AE2A
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Turbocharger
- Condition: Loose
- Location: Engine
- Part time: 283 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBO ON RT SIDE HAD ATTACH NUTS LOOSE.  THIS ALLOWED VIBRATION OF TURBO CAUSING SUPPORT CLAMP TO BREAK AND VIBRATION ON MOUNT STUDS.  VIBRATION ON STUDS ALLOWED UPPER STUD ON INTAKE OIL SUMP TO CARRY ALL THE TURBO WEIGHT AND CRACK SUMP.  SUMP WAS REPLACED.  TT ON ACFT 283 HOURS.  ALL EXHAUST BRACKETS AND SUPPORT NUTS AND BOLTS FOUND LOOSE.  TO PREVENT, CHECK TIGHTNESS OF ALL EXHAUST PARTS.  FOUND PROBLEM ON ANNUAL INSPECTION OF ENGINE.
